# SDR GTIA040252

- Difficulty date: February 24, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT JAM BEAM FORWARD END CLIP CORRODED AT FS 598 AROUND FASTENER.  FABRICATED MID PIT JAM BEAM FORWARD END CLIP.  (M)
